RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 6, Pages 1391–1405 (Mi zvmmf6670)  

This article is cited in 1 scientific paper (total in 1 paper)

The stationary phase method for a double integral with arbitrarily situated stationary point

V. A. Karatygin, V. A. Rozov

Leningrad

Full text: PDF file (1461 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:6, 26–43

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 65D30; Secondary 65D20
Received: 28.04.1971
Revised: 24.11.1971

Citation: V. A. Karatygin, V. A. Rozov, “The stationary phase method for a double integral with arbitrarily situated stationary point”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972), 1391–1405; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 26–43

Citation in format AMSBIB
\Bibitem{KarRoz72}
\by V.~A.~Karatygin, V.~A.~Rozov
\paper The stationary phase method for a double integral with arbitrarily situated stationary point
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 6
\pages 1391--1405
\mathnet{http://mi.mathnet.ru/zvmmf6670}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0315338}
\zmath{https://zbmath.org/?q=an:0284.65014}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 6
\pages 26--43
\crossref{https://doi.org/10.1016/0041-5553(72)90139-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6670
  • http://mi.mathnet.ru/eng/zvmmf/v12/i6/p1391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vesnik M.V., “O vozmozhnosti postroeniya utochnennogo evristicheskogo resheniya v zadache difraktsii na ploskom uglovom sektore”, Radiotekhnika i elektronika, 56:5 (2011), 573–586  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:189
    Full text:108
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020